# SDR UALA2012081604535

- Difficulty date: August 13, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 50,545 hours, 13,611 cycles
- Engine: Pwa PW4056
- System (JASC): 2450 · AC Power Distribution System
- Part: Transformer
- Part number: 0802028801
- Part serial: 5396
- Condition: Faulty
- Location: Ground Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER TRANSFORMER RECTIFIER UNIT CHG.  REMOVED & REPLACED EXTERNAL POWER TRANSFORMER RECTIFIER IAW MM, OPS CHECKED NORMAL.
